# SDR SWAA096555

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 20,842 hours, 12,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EMERGENCY EXIT LIGHT LENS BROKEN AT ROW 23.  REMOVED AND REPLACED LENS PER MM.
